# SDR FDEA201110064323

- Difficulty date: October 6, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 21,980 hours, 11,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381310620000
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS AND DUMMY SEAT TRACK ATTACHMENT FITTING NR 2 RT FR38.2 TO FR40 FOUND WORN AND OUT OF GAP VALUE (0.019IN).  REPAIR CARRIED OUT AS PER SRM 53-15-16 FIG 201 REPAIR 5 STEP 3 REVISION 21 BETWEEN FR38.2 TO FR40  Y-450.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 113.
